TAYEBI, A. and PEYGHAN, E. (2010). FINSLER METRICS OF GENERALIZED ISOTROPIC MEAN BERWALD CURVATURE. Amirkabir Journal of Science and Research, 40(2), 0-0.
MLA
TAYEBI, A. , and PEYGHAN, E. . "FINSLER METRICS OF GENERALIZED ISOTROPIC MEAN BERWALD CURVATURE", Amirkabir Journal of Science and Research, 40, 2, 2010, 0-0.
HARVARD
TAYEBI, A., PEYGHAN, E. (2010). 'FINSLER METRICS OF GENERALIZED ISOTROPIC MEAN BERWALD CURVATURE', Amirkabir Journal of Science and Research, 40(2), pp. 0-0.
CHICAGO
A. TAYEBI and E. PEYGHAN, "FINSLER METRICS OF GENERALIZED ISOTROPIC MEAN BERWALD CURVATURE," Amirkabir Journal of Science and Research, 40 2 (2010): 0-0,
VANCOUVER
TAYEBI, A., PEYGHAN, E. FINSLER METRICS OF GENERALIZED ISOTROPIC MEAN BERWALD CURVATURE. Amirkabir Journal of Science and Research, 2010; 40(2): 0-0.